Header

UZH-Logo

Maintenance Infos

Notes on Varieties of Codimension 3 in Pn


Okonek, C (1994). Notes on Varieties of Codimension 3 in Pn. Manuscripta Mathematica, 84(3-4):421-442.

Statistics

Citations

20 citations in Web of Science®
20 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1994
Deposited On:29 Nov 2010 16:29
Last Modified:06 Dec 2017 21:07
Publisher:Springer
ISSN:0025-2611
Free access at:Related URL. An embargo period may apply.
Publisher DOI:https://doi.org/10.1007/BF02567467
Related URLs:http://www.digizeitschriften.de/dms/img/?PPN=PPN365956996_0084&DMDID=dmdlog32

Download

Full text not available from this repository.
View at publisher